# SDR 96ZZZX608

- Difficulty date: January 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N98QS
- Make and model: Cessna S550
- Aircraft serial: S5500098
- Engine: Pwa JT15D4
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 3033378A
- Condition: Shorted
- Location: Left Ignition
- Part time: 8,667 hours
- Component: Lucas
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED LEFT IGNITION CIRCUIT BREAKER TRIPS.  DISCONNECTED UPPER IGNITION EXCITER BOX.  CIRCUIT BREAKER STAYED IN AND OTHER EXCITER BOX CHECKED SATISFACTORY.  REMOVED AND REPLACED.  INTERNAL SHORT IN IGNITION EXCITER BOX.
